International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 22, Pages 3587-3598

Meromorphic functions sharing one value

Abhijit Banerjee

Department of Mathematics, Kalyani Government Engineering College, West Bengal 741235, India

Received 13 April 2005; Revised 10 October 2005

Copyright © 2005 Abhijit Banerjee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We discuss the uniqueness problem of meromorphic functions sharing one value and obtain two theorems which improve a result of Xu and Qu and supplement some other results earlier given by Yang, Hua, and Lahiri.